MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HILL-ROM RESIDENT LONG TERM CARE BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION HILL-ROM RESIDENT LONG TERM CARE BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P870D
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, baxter technician ran a functional testing on the bed.Per the hillrom service manual, it is necessary for the resident ltc bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Test each operating function individually to make sure that when pressed, the corresponding function operates correctly and when released, travel stops.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The baxter technician thoroughly inspected the bed and was unable to duplicate the reported issue.The bed functioned as designed.However, if the reported event of bed moving on its own were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.
 
Event or Problem Description
On 24-feb-2026, a customer contacted technical service to report that resident bed frame (product code p870d000001, serial number (b)(6), had the bed moving on its own.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
HILL-ROM RESIDENT LONG TERM CARE BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24664597
Report Number1824206-2026-00662
Device Sequence Number9344661
Product Code FNL
UDI-Device Identifier00887761000926
UDI-Public(01)00887761000926(11)090514
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP870D
Device Catalogue NumberP870D000001
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown